# SDR CA970311030

- Difficulty date: May 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 7120 · Engine Mount Section
- Part: Engine Mount
- Part number: 2060313372
- Condition: Cracked
- Location: End Fitting
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MOUNT FITTING CRACKED.
